Piriteze Allergy is an antihistamine drug used to treat nasal allergies, particularly seasonal allergic rhinitis (hay fever).
30 tablets, £2.97
The drug helps control the symptoms of histamine release - sneezing, runny nose and nasal itching; it is less effective for treating nasal congestion.
Piriteze Allergy is taken as a single, daily tablet for adults; half-dosage for children under 6 years old. Piriteze Allergy contains Cetirizine Hydrochloride - the same active ingredient found in Benadryl One-a-Day and Zirtek.
This drug may be purchased as a non-branded generic version (Cetirizine Hydrochloride). Click here for more information.
Further Information about Piriteze Allergy
No additional information about this product is available.
Avon Pharmacy Ltd Stratford Healthcare Building
Monday 7am - 11pm
Tueday 7am - 11pm
Wednesday 7am - 11pm
Thursday 7am - 11pm
Friday 7am - 11pm
Saturday 9am - 7pm
Sunday 8am - 6pm
Closed on bank holidays